# SDR SWAA2015081142726

- Difficulty date: August 8, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 65,711 hours, 52,955 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211977101AC
- Part serial: 0160314
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMER CABIN ALTITUDE WARNING HORN SOUNDED AT ALTITUDE.  EMER DESCENT ACCOMPLISHED.  CABIN ALTITUDE WENT UP ABOVE 10000 FT.  PAX OXYGEN MASKS DID NOT DEPLOY. A PORTION OF CRUISE WAS FLOWN IN FREEZING MOISTURE.  R & R NR 2 CABIN PRESS CONTROLLER IAW MM.
